# SDR CA021108018

- Difficulty date: October 16, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Lkheed 1011385114
- Aircraft time: 62,997 hours
- Engine: Rroyce RB21122B02
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1523042101
- Condition: Cracked
- Location: Lug
- Component: Actuator
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A MLG RETRACTION TEST, AFTER REPLACEMENT OF ALL GEARS ON A/C, WE NOTICED AFTER A COUPLE RETRACTIONS, THAT THE MLG ACTUATOR PIN (P/N 1523042-101, REF IPC 32-11-03, ITEM 435) OF THE MLGRETRACT ACTUATOR ON THE R/H MLG WAS CRACKED. RETRACTION SPEED WAS NORMAL. AFTER REPLACEMENT OF THELOWER PIN  (P/N 1523042-101, REF IPC 32-11-03, ITEM 435 AND REPLACED IAW AMM 32-11-27) AND MLG RETRACTACTUATOR (P/N 1523042-101, IPC 32-11-03, ITEM 405 AND REPLACED I.A.W AMM 32-33-01), ON THE NEXT RETRACTION, WE FOUND OUT THAT THEJURY BRACE ASSYWAS MAKING A SNAP SOUND AND THE LAST MOVEMENT OF THEACTUATOR WAS TOO FAST (NO SNUBBER ACTION). AFTER REPLACEMENT OF THE  JURY BRACE RETRACT ACTUATOR(P/N 1523107-105, IPC
